MAUDE Adverse Event Report: VYAIRE MEDICAL BOXED PATIENT CIRCUIT ASSY,31A,FILTERED,850S; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL BOXED PATIENT CIRCUIT ASSY,31A,FILTERED,850S; VENTILATOR, HIGH FREQUENCY
Model Number BOXED PATIENT CIRCUIT ASSY,31A,FILTERED,850S
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample has been discarded, however the device history record review was requested to determined the root cause of the issue.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the bias gas tube with connected from the water chamber to the 11518-850s boxed patient circuit assy,31a, filtered,850s has a weak point and becomes loose after a few hours of use, which causes pressure to drop and the oscillator to stop.There is no information on patient outcome.
 
Additional Manufacturer Narrative
Results of investigation:the device history record was reviewed in order to detect any issue related with the reported defect during its manufacturing.The complete lot was manufactured, inspected and released per our internal procedures and no issues were found.Based on the investigation and per pictures sent by the customer we could not confirm the reported defect.Sample is needed to perform a better investigation looking for dimensional issues or assembly defects.Therefore, the root cause was not determined.Additionally, pfmea 10a was reviewed and we have the controls for this kind of issues.

Brand Name
BOXED PATIENT CIRCUIT ASSY,31A,FILTERED,850S
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key14307973
Report Number8030673-2022-00247
Device Sequence Number4846582
Product Code LSZ
UDI-Device Identifier10846446003192
UDI-Public(01)10846446003192(11)20180530(10)0004038692
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBOXED PATIENT CIRCUIT ASSY,31A,FILTERED,850S
Device Catalogue Number11518-850S
Device Lot Number0004038692
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2022
Supplement Date Received by Manufacturer05/09/2022
Initial Report FDA Received Date05/06/2022
Supplement Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown